advertisement
Question
Posted by: Mel | 2006/11/07

nur- isterate to the mini pill

i have been put onto the injection (nur isterate) since the beginning of the year as I have ulcerative colits and the combined oral contracpetion shows that this condition is associated with "the pill" . however i am married and not yet had kids, but would like to consider another option that may suit my situation. i have been told by a family friend who is a GP that the mini pill could be a good option to consider, firstly, can one change from the injection to the mini pill without too many side effects, and also are there any "digestive" side effects that you know of, of the mini pill?

your advice would be greatly valued

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There should not be digestive symptoms if you don't have any on Nuristerate. However, the mini-pill is less safe than the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement